Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Jacobi Transplantations and Weyl integrals
Karlstad University, Faculty of Technology and Science, Department of Mathematics.ORCID iD: 0000-0001-5459-0796
2010 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 61, no 2, 205-221 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer, 2010. Vol. 61, no 2, 205-221 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-9796DOI: 10.1007/BF03191242OAI: oai:DiVA.org:kau-9796DiVA: diva2:493303
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2016-04-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.collectanea.ub.edu/index.php/Collectanea/article/view/5391

Search in DiVA

By author/editor
Kolyada, Viktor
By organisation
Department of Mathematics
In the same journal
Collectanea Mathematica (Universitat de Barcelona)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf